# SDR USAA060096

- Difficulty date: January 18, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N600AU
- Make and model: Boeing 757225
- Aircraft serial: 22192
- Aircraft time: 64,774 hours, 64,774 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: US312751LF
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT FLAP IB END L/E CHAFFED.  FABRICATED INTERNAL DOUBLER, SKIN PER EA 97228, DEFECT SIZE: 1" BY 1".
